Statistics of shape
Article first published online: 10 JUN 2011
Copyright © 2011 John Wiley & Sons, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 3, Issue 5, pages 428–433, September/October 2011
How to Cite
Small, C. G. (2011), Statistics of shape. WIREs Comp Stat, 3: 428–433. doi: 10.1002/wics.173
- Issue published online: 2 AUG 2011
- Article first published online: 10 JUN 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!